Some projection schemes for nonlinear multidimensional weakly singular integral equations

A. Pedas, G. Vainikko

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Original languageEnglish
Title of host publication10th international symposium "Methods of Discrete Vorteces in Problems of Mathematical Physics", Russian Acad. Sci, Kherson, 29.5.-5.6.2001
Pages257-261
Publication statusPublished - 2001
MoE publication typeA4 Article in a conference publication

Cite this